MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-LP-29L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29l tendyne mitral valve lp was implanted in the patient.On (b)(6) 2025, the patient was reported passed away.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29l tendyne mitral valve lp was chosen for implant in the patient who had been hospitalized prior to the procedure.During procedure, there were no complications related to the tendyne system including the tendyne delivery system.There was some complication with the trans mitral access and getting above the mitral valve, however this did not lead to harm.The valve was implanted.The following day after the procedure ((b)(6) 2025), the patient was reported passed away.The cause of death was complications from other medical issues.The physician stated that the cause of death was exacerbation of other disease process and not related to the tendyne system.
 
Additional Manufacturer Narrative
It was reported that the patient passed away on the following day of successful tendyne implant.Information from field indicated that the patient had been hospitalized prior to the procedure and that there was some complication with the trans mitral access and getting above the mitral valve, however this did not lead to harm.The device remained implanted and will not return to abbott for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Request was made for operative notes surrounding the case; however, this information was not supplied by the site.Based on the information received, the patient death was attributed to complications from other medical issues and not related to the tendyne device.However, the exact cause of patient death could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23924551
Report Number2135147-2025-07835
Device Sequence Number18402444
Product Code NPU
UDI-Device Identifier05415067032669
UDI-Public(01)05415067032669(17)270402
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENDV-LP-29L
Device Catalogue NumberTENDV-LP-29L
Device Lot Number10966025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient SexMale